Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 261, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 3, 2007, 4:58 PM CDT for Milam County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2007, 4:58 PM CDT (21:58 UTC)
- Expired
- Jun 3, 2007, 5:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 51 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1124 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 032159 SVRFWD TXC331-032230- /O.NEW.KFWD.SV.W.0261.070603T2158Z-070603T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 458 PM CDT SUN JUN 3 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL MILAM COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 530 PM CDT * AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF ROCKDALE...AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE OVER... RURAL SOUTHERN MILAM COUNTY FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3069 9703 3059 9721 3007 9689 3021 9663 $$ 82/JLD
2 follow-up statements
000 WWUS54 KFWD 032214 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 514 PM CDT SUN JUN 3 2007 TXC331-032230- /O.CON.KFWD.SV.W.0261.000000T0000Z-070603T2230Z/ MILAM TX- 514 PM CDT SUN JUN 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTH CENTRAL MILAM COUNTY... AT 514 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF ROCKDALE...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS SHOWING SIGNS OF ROTATION. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE ADVANCE WARNING. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH. LAT...LON 3069 9703 3059 9721 3007 9689 3021 9663 $$ SCHULTZ
000 WWUS54 KFWD 032220 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 520 PM CDT SUN JUN 3 2007 TXC331-032230- /O.EXP.KFWD.SV.W.0261.000000T0000Z-070603T2230Z/ MILAM TX- 520 PM CDT SUN JUN 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MILAM COUNTY EXPIRES AT 530 PM CDT... AT 520 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED OUT OF THE AREA AND THE WARNING EXPIRED. RADAR INDICATED THAT HEAVY RAIN...CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. LAT...LON 3069 9703 3059 9721 3007 9689 3021 9663 $$ SCHULTZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:11 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 3, 3:11 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 311 PM CDT SUN JUN 3 2007 .DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP NEAR OUTFLOW BOUNDARY OVER SOUTHERN ZONES THIS AFTERNOON INTO THE EVENING HOURS. IN ADDITION TO THE THREAT OF SEVERE WEATHER...THERE WILL ALSO BE A THREAT OF LOCALLY HEAVY RAINFALL AS STORMS MAY TEND TO RE-DEVELOP NEAR THE PRIMARY OUTFLOW BOUNDARY EXTENDING FROM MILLS AND LAMPASAS COUNTIES ACROSS BELL AND INTO MILAM COUNTY. WILL CARRY LIKELY POPS FAR SOUTHERN ZONES THIS EVENING...WITH POPS TAPERING TO LESS THAN 20 ACROSS DFW METROPLEX AND POINTS NORTH AND WEST THROUGH THE EVENING HOURS. COULD SEE A SHOWER OR TWO AROUND THE METROPLEX LATE THIS AFTERNOON...BUT CURRENT INDICATIONS ARE THAT ANY ACTIVITY THIS FAR NORTH WOULD BE ISOLATED AND NOT WORTH A MENTION IN ZONE FORECASTS. THE CURRENT ACTIVITY IN SOUTHERN ZONES MAY DIMINISH AFTER DARK...BUT THE POTENTIAL EXISTS FOR ANOTHER NIGHTTIME MCS TO TRACK ACROSS MAINLY SOUTHERN ZONES AFTER MIDNIGHT. CURRENT DEVELOPMENT ACROSS WEST TEXAS AND SE NM IS EVIDENCE OF THE FAIRLY STRONG SHORTWAVE THAT WILL KEEP CONVECTION GOING INTO THE NIGHTTIME HOURS. EXPECT TONIGHTS MCS TO TRACK FARTHER SOUTH THAN THOSE OF THE PAST TWO NIGHTS...BUT NORTHERN PART OF CONVECTIVE ACTIVITY COULD REACH AS FAR NORTH AS DFW METROPLEX AND WILL KEEP CHANCE POPS FOR ALL OF NORTH TEXAS FOR THE LATE NIGHT PERIOD. WILL KEEP HIGHEST POPS IN THE MONDAY THROUGH EARLY TUESDAY PERIOD IN SOUTHERN ZONES WHERE SHORTWAVE ENERGY AND BOUNDARY PROXIMITY HELP FOCUS CONVECTION. ANY MONDAY NIGHT/TUESDAY MORNING MCS SHOULD REMAIN MAINLY SOUTH OF OUR CWA. DRY WEATHER FORECAST FOR ALL ZONES BEGINNING TUESDAY NIGHT AND LASTING THROUGH NEXT WEEKEND. STRENGTHENING CAP ASSOCIATED WITH RISING MID LEVEL HEIGHTS EXPECTED TO PREVENT THUNDERSTORM DEVELOPMENT. WITH TEMPERATURES IN THE LOW-MID 90S IN MOST AREAS...THIS WILL BE THE FIRST TASTE OF SUMMER FOR MANY FOLKS AS AFTERNOON HUMIDITIES REMAIN HIGH. /09 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 89 67 89 71 / 30 40 10 10 10 WACO, TX 68 90 67 89 70 / 40 50 10 10 10 PARIS, TX 65 88 63 89 68 / 10 20 10 10 10 DENTON, TX 66 89 66 90 70 / 30 40 10 10 10 MCKINNEY, TX 63 88 63 89 67 / 30 30 10 10 10 DALLAS, TX 67 89 67 90 70 / 30 40 10 10 10 TERRELL, TX 66 87 65 89 68 / 30 30 10 10 10 CORSICANA, TX 68 89 66 88 69 / 30 40 10 10 10 TEMPLE, TX 68 90 68 88 69 / 60 50 20 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 3, 2:15 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 215 PM CDT SUN JUN 3 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 215 PM CDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN NORTH TEXAS THROUGH THIS EVENING...GENERALLY SOUTH OF A GOLDTHWAITE TO ATHENS LINE. SOME OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND LOCALIZED HEAVY RAINFALL THE PRIMARY THREATS. LATER TONIGHT...A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST FROM WEST TEXAS...AND AFFECT MAINLY SOUTHERN SECTIONS OF NORTH TEXAS AFTER MIDNIGHT...SOUTH OF A COMANCHE TO PALESTINE LINE. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS MAY BE CONTINUING ACROSS SOUTHERN NORTH TEXAS MONDAY MORNING ALTHOUGH THE SEVERE WEATHER THREAT WILL BE DIMINISHING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS MONDAY AFTERNOON...ALTHOUGH ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND AGAIN LATE TONIGHT ACROSS THE RISK AREA. 07
In the hours before
Local storm report, Jun 3, 12:55 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
1255 PM CDT SUN JUN 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG HURST 32.84N 97.18W
06/03/2007 TARRANT TX AMATEUR RADIO
CORRECTED TIME...9 INCH TREE LIMB BROKE OFF FROM THIS
MORNINGS STORMS IN HURST.Special weather statement, Jun 3, 2:12 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
212 PM CDT SUN JUN 3 2007
TXZ158-031945-
BELL TX-
212 PM CDT SUN JUN 3 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BELL COUNTY
AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF TEMPLE...MOVING SOUTHEAST AT 20
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE TROY.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM CONTINUES TO INTENSIFY...A SEVERE THUNDERSTORM WARNING
MAY BE NEEDED.
LAT...LON 3134 9735 3124 9754 3102 9722 3115 9718
3128 9727
82/JLDSpecial weather statement, Jun 3, 2:46 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 246 PM CDT SUN JUN 3 2007 TXZ160-032015- FALLS TX- 246 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN FALLS COUNTY AT 246 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES NORTH OF CAMERON...MOVING SOUTHEAST AT 20 MPH. A STRONGER STORM IS LOCATED IN BELL COUNTY...BETWEEN TROY AND TEMPLE MOVING SOUTHEAST AT 20 MPH. THIS STORM MAY AFFECT SOUTHWEST PORTIONS OF FALLS COUNTY...AND A WARNING MAY BE NEEDED. STAY TUNED FOR ADDITIONAL WARNINGS AND STATEMENTS. CITIES IN THE PATH OF THIS STORM INCLUDE LOTT AND ROSEBUD. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3124 9714 3116 9719 3100 9708 3112 9685 SCHULTZ
Special weather statement, Jun 3, 3:17 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 317 PM CDT SUN JUN 3 2007 TXZ160-032045- FALLS TX- 317 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL FALLS COUNTY AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES NORTH OF CAMERON...MOVING SOUTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ROSEBUD. A SEVERE THUNDERSTORM HAS MOVED FROM EXTREME SOUTHEAST BELL COUNTY INTO NORTH CENTRAL MILAM COUNTY. CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 35 MPH CAN BE EXPECTED FROM THE STORM MOVING OVER FAR SOUTH WEST AND SOUTH CENTRAL FALLS COUNTY. LAT...LON 3114 9699 3105 9713 3100 9707 3109 9689 SCHULTZ
Local storm report, Jun 3, 3:34 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT SUN JUN 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 5 N CAMERON 30.93N 96.98W
06/03/2007 E0.75 INCH MILAM TX AMATEUR RADIO
PENNY SIZE HAIL 5 MILES NORTH OF CAMERONSpecial weather statement, Jun 3, 4:46 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 446 PM CDT SUN JUN 3 2007 TXZ174-032215- MILAM TX- 446 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN MILAM COUNTY AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES WEST OF ROCKDALE...MOVING SOUTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ROCKDALE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3081 9692 3068 9721 3052 9707 3068 9675 SCHULTZ
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:25 AM CDT | Special Weather Statement | FWD | Jack, Young | 35 min |
| Jun 3, 7:07 AM CDT | Special Weather Statement | FWD | Wise | 23 min |
| Jun 3, 7:17 AM CDT | Tornado Warning | FWD | Wise | 13 min |
| Jun 3, 7:24 AM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 36 min |
| Jun 3, 7:33 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 57 min |
| Jun 3, 7:41 AM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant | 34 min |
| Jun 3, 7:51 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 39 min |
| Jun 3, 8:02 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 58 min |
| Jun 3, 8:19 AM CDT | Special Weather Statement | FWD | Hood, Johnson, Somervell | 26 min |
| Jun 3, 8:31 AM CDT | Special Weather Statement | FWD | Collin, Fannin, Grayson, Hunt | 29 min |
| Jun 3, 8:33 AM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Johnson | 27 min |
| Jun 3, 9:01 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 44 min |
| Jun 3, 9:09 AM CDT | Special Weather Statement | FWD | Delta, Fannin, Hunt, Lamar | 36 min |
| Jun 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 53 min |
| Jun 3, 9:22 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 53 min |
| Jun 3, 9:27 AM CDT | Severe Thunderstorm Warning | FWD | Navarro | 63 min |
| Jun 3, 9:46 AM CDT | Special Weather Statement | FWD | Henderson | 29 min |
| Jun 3, 9:56 AM CDT | Special Weather Statement | FWD | Freestone, Limestone | 34 min |
| Jun 3, 10:00 AM CDT | Special Weather Statement | FWD | Henderson, Rains, Van Zandt | 30 min |
| Jun 3, 10:16 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Limestone | 29 min |
| Jun 3, 10:41 AM CDT | Special Weather Statement | FWD | Anderson, Leon | 34 min |
| Jun 3, 11:10 AM CDT | Special Weather Statement | FWD | Cherokee, Houston, Leon | 35 min |
| Jun 3, 2:12 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
| Jun 3, 2:45 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 45 min |
| Jun 3, 2:46 PM CDT | Special Weather Statement | FWD | Falls | 29 min |
| Jun 3, 3:10 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 50 min |
| Jun 3, 3:17 PM CDT | Special Weather Statement | FWD | Falls | 28 min |
| Jun 3, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 49 min |
| Jun 3, 4:46 PM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Jun 3, 6:12 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
| Jun 3, 6:42 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.